MAUDE Adverse Event Report: JIANGSU CAINA MEDICAL CO., LTD. MCKESSON; INSULIN SYRINGE

JIANGSU CAINA MEDICAL CO., LTD. MCKESSON; INSULIN SYRINGE
Catalog Number 102-SN310C31516P
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned samples and retained samples were inspected, all of them met the specification, the dhr of this lot was reviewed without any issuses.The root cause can't detected currrently, no action will be taken.This issue will be monitored.A supplemental report will be submitted if further information received.
 
Event or Problem Description
The customer reported that dripping of fluid when the syringe is transferred from one injection point to the next (cosmetic injection).

Brand Name
MCKESSON
Common Device Name
INSULIN SYRINGE
Manufacturer (Section D)
JIANGSU CAINA MEDICAL CO., LTD.
no 23, huanxi rd
zhutang town
jiangyin, jiangsu 21441 5
CH  214415
Manufacturer (Section G)
JIANGSU CAINA MEDICAL CO., LTD.
no 23, huanxi rd
zhutang town
jiangyin, jiangsu 21441 5
CH   214415
Manufacturer Contact
camel zhou
no 23, huanxi rd
zhutang town
jiangyin, jiangsu 21441-5
CH   214415
MDR Report Key19102925
Report Number3005670221-2024-00090
Device Sequence Number17977909
Product Code FMF
UDI-Device Identifier20612479187942
UDI-Public(01)20612479187942
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151949
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number102-SN310C31516P
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2022
Initial Report FDA Received Date04/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown